Alert archive / Illinois / Freeze Warnings in 2007
Freeze Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Apr 4, 2007, 3:58 AM CDT for 35 counties in Illinois. It took effect at Apr 5, 2007, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 3:58 AM CDT (08:58 UTC)
- In effect from
- Apr 5, 2007, 12:00 AM CDT
- Expired
- Apr 5, 2007, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 040858 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 358 AM CDT WED APR 4 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM TONIGHT THROUGH SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-041700- /O.NEW.KILX.FZ.W.0001.070405T0500Z-070405T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 358 AM CDT WED APR 4 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY. TEMPERATURES WILL DROP TO FREEZING BY MIDNIGHT TONIGHT WITH LOWS IN THE MIDDLE TO UPPER 20S BY DAYBREAK THURSDAY. A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS THE AREA OVERNIGHT. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THURSDAY. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ HUETTL
6 follow-up statements
000 WWUS73 KILX 041617 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1117 AM CDT WED APR 4 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM TONIGHT THROUGH SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-042030- /O.CON.KILX.FZ.W.0001.070405T0500Z-070405T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1117 AM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY. TEMPERATURES WILL DROP TO FREEZING BY MIDNIGHT TONIGHT...WITH LOWS IN THE MIDDLE TO UPPER 20S BY DAYBREAK THURSDAY. A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS THE AREA OVERNIGHT. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THURSDAY. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ GEELHART
000 WWUS73 KILX 042013 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 313 PM CDT WED APR 4 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM TONIGHT THROUGH SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-050300- /O.NEW.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ /O.CON.KILX.FZ.W.0001.070405T0500Z-070405T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 313 PM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY. TEMPERATURES WILL DROP TO FREEZING BY MIDNIGHT TONIGHT...WITH LOWS IN THE MIDDLE TO UPPER 20S BY DAYBREAK THURSDAY. A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS THE AREA OVERNIGHT. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THURSDAY. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ BAK
000 WWUS73 KILX 050303 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1003 PM CDT WED APR 4 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM TONIGHT THROUGH SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-050900- /O.CON.KILX.FZ.W.0001.070405T0500Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1003 PM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER OR MIDDLE 20S BY DAYBREAK THURSDAY. A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS THE AREA OVERNIGHT. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THURSDAY. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ SMITH
000 WWUS73 KILX 050831 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 331 AM CDT THU APR 5 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM THIS MORNING THROUGH SUNDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-051430- /O.CON.KILX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 331 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. OVERNIGHT LOW TEMPERATURES DROPPED INTO THE UPPER 20S AND LOWER 30S...PRODUCING WIDESPREAD FREEZING CONDITIONS. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THIS MORNING. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ SHIMON
000 WWUS73 KILX 051244 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 744 AM CDT THU APR 5 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM THIS MORNING THROUGH SUNDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-051700- /O.CON.KILX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 744 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. OVERNIGHT LOW TEMPERATURES DROPPED INTO THE UPPER 20S AND LOWER 30S...PRODUCING WIDESPREAD FREEZING CONDITIONS. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THIS MORNING. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ AUTEN
000 WWUS73 KILX 051359 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 859 AM CDT THU APR 5 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM THIS MORNING THROUGH SUNDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-051700- /O.EXP.KILX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 859 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. A SEPARATE FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GEELHART
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:45 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 4, 3:45 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 345 AM CDT WED APR 4 2007 ...HARD FREEZE LIKELY ACROSS CENTRAL AND SE IL TONIGHT THROUGH SATURDAY NIGHT... .DISCUSSION... FORECAST CONCERN IS HOW STRONG WINDS WILL BE TODAY AS STRONG LOW PRESSURE DEPARTS THE GREAT LAKES AND IF WIND ADVISORY NEEDED. THEN LOOKING AT HARD FREEZE EXPECTED NEXT SEVERAL NIGHTS AS CANADIAN AIR MASS THAT USHERED INTO THE AREA THIS PAST NIGHT STICKS AROUND THROUGH THE EASTER WEEKEND. OTHERWISE A DRY WEATHER PATTERN EXPECTED WITH NW UPPER LEVEL FLOW THROUGH EARLY NEXT WEEK...WITH WELL BELOW NORMAL TEMPS MODIFYING BACK TO NORMAL BY NEXT TUE. 00Z SHORT RANGE MODELS WERE IN GOOD AGREEMENT AND USED A BLEND THIS FORECAST PACKAGE. 08Z/3 AM SURFACE ANALYSIS SHOWS 997 MB LOW PRESSURE DEEPENING JUST NORTH OF SAGINAW BAY IN LOWER MI WITH ITS STRONG COLD FRONT EXTENDING ACROSS WESTERN OHIO INTO CENTRAL KY/TN. VERY STRONG 1048 MB ARCTIC HIGH PRESSURE FOR EARLY APRIL WAS OVER REINDEER LAKE ALONG THE NORTHERN MANITOBA/SASKATCHEWAN PROVINCE LINE AND RIDGING SOUTH ACROSS THE PLAINS STATES INTO TEXAS. LOW CLOUDS COVERED MUCH OF CENTRAL IL ALONG WITH BLUSTERY WNW WINDS 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH. GALESBURG AND MACOMB RECENTLY REPORTED GUSTS OF 39 MPH. MUCH COLDER TEMPS RANGED FROM 27F IN GALESBURG TO 42F IN LAWRENCEVILLE WITH THE FREEZING LINE ALONG I-55. ALOFT A 535 DM 500 MB CUTOFF LOW WAS OVER WI WITH AN UPPER LEVEL TROF EXTENDING SOUTH INTO IA/IL/MO. SHORT TERM...TODAY THROUGH FRIDAY... MOST MODELS WERE NOT DEEP ENOUGH WITH LOW PRESSURE HEADING INTO LAKE HURON EARLY THIS MORNING SO WINDS WILL LIKELY BE A BIT STRONGER THAN MODELS PROJECTED FOR TODAY ESPECIALLY THIS MORNING. LOW PRESSURE CONTINUES TO DEEPEN AS IT LIFTS NE OF LAKE HURON BY SUNSET WHILE STRONG CANADIAN/ARCTIC HIGH PRESSURE BUILDS INTO THE MO VALLEY. BUFKIT MOMENTUM TRANSFER SHOWS PEAK WINDS TODAY OF 35 MPH BUT THIS MAY BE CLOSER TO 40 MPH ESPECIALLY FROM I-74 NORTH INTO EARLY AFTERNOON CONSIDERING RECENT TRENDS AND DEEPER LOW PRESSURE SYSTEM. THINK LOW CLOUDS THIS MORNING WILL KEEP WINDS BELOW ADVISORY CRITERIA...WITH WIND ADVISORY JUST NORTH OF KNOX...STARK AND MARSHALL COUNTIES TODAY. MODELS DECREASE LOW CLOUDS DURING THIS AFTERNOON FROM THE SW WHILE KEEPING PRECIPITATION NE ACROSS THE GREAT LAKES. COOLED HIGHS A FEW MORE DEGREES TO AROUND 40F FROM I-74 NORTH AND MID TO UPPER 40S IN SE IL. THIS WILL BE A SHARP CONTRAST FROM HIGHS IN THE 60S AND 70S AND EVEN LOWER 80S PAST TWO WEEKS. MODELS SHOW AN AREA OF LOW CLOUDS MOVING SE ACROSS NE IL TONIGHT AND MOST OF THESE CLOUDS SHOULD STAY NE OF I-74 WITH MOSTLY CLEAR TO PARTLY CLOUDY SKIES OVER CENTRAL/SE IL. LOWS IN THE MID TO UPPER 20S EXPECTED TONIGHT AND AGAIN THU NIGHT WITH A HARD FREEZE LIKELY. WILL BE ISSUING A FREEZE WARNING FROM MIDNIGHT TONIGHT THROUGH 9 AM THU MORNING. AVERAGE LAST SPRING FREEZE IS MID APRIL. BUT TEMPS HAVE BEEN 10 TO 25F ABOVE NORMAL DURING THE PAST TWO WEEKS AND VEGETATION HAS BUDDED OUT 1 TO 2 WEEKS EARLIER THAN NORMAL. TENDER PLANTS WILL NEED TO BE COVERED OR TAKEN INDOORS NEXT SEVERAL NIGHTS. MODELS SHOW A SHORT WAVE MOVING SE ACROSS THE OZARKS THU KEEPING ITS CLOUDS SW OF IL. SHORT WAVE ENERGY PIVOTS SOUTHWARD ACROSS IL FRI AND COULD BRING BACK SOME MORE LOW CLOUDS WITH PARTLY CLOUDY SKIES. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY... EXTENDED FORECAST LOOKS ON TRACK AND LITTLE CHANGES MADE. MODELS/ENSEMBLES REMAIN IN GOOD AGREEMENT WITH THE UPPER LEVEL RIDGE ANCHORED OVER THE ROCKIES AND STRONG UPPER LEVEL LOW/TROF OVER NEW ENGLAND/EASTERN STATES THIS EASTER WEEKEND. COLDEST NIGHTS ARE EXPECTED FRI AND SAT NIGHT AS CANADIAN HIGH PRESSURE MOVES OVER IL BY EASTER. LOWS OF 20 TO 25F BUT A FEW DEGREES SHY OF RECORDS AT MOST LOCATIONS. THE UPPER LEVEL FLOW IS EXPECTED TO DEAMPLIFY WITH TIME AND PROVIDE MODERATING TEMPERATURES BACK TOWARD NORMAL BY NEXT TUE WITH HIGHS IN THE LOWER 60S. DRY WEATHER IS EXPECTED TO CONTINUE THROUGH MON NIGHT...THEN A RISK OF SHOWERS AND POSSIBLE THUNDERSTORMS TUE AS AN UPPER LEVEL DISTURBANCE AND LOW PRESSURE SYSTEM MOVES INTO THE MIDWEST. && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZING WARNING ACROSS CENTRAL AND SE IL FROM MIDNIGHT TONIGHT THROUGH 9 AM CDT THU. && HUETTL
Hazardous weather outlook, Apr 3, 2:56 PM CDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 256 PM CDT TUE APR 3 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-041200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 256 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT WILL INTERACT WITH WARM MOIST AIR FROM THE GULF TO PRODUCE A LINE OF THUNDERSTORMS. THERE IS A MODERATE RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE TODAY AND INTO THIS AFTERNOON...WITH THE PRIMARY SEVERE THREAT BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THIS AFTERNOON AND INTO THIS EVENING...THE BULK OF THE PRECIPITATION WILL MOVE OFF TO THE SOUTHEAST. LINGERING SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE EARLY EVENING HOURS...AND END BEFORE MIDNIGHT. FLOODING IS ALSO EXPECTED TO CONTINUE ON SOME AREA RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA RIVERS...INCLUDING THE ILLINOIS AND WABASH RIVERS. OVERNIGHT LOW TEMPERATURES WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OR BRINGING THEM INDOORS FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY AND INTO THIS AFTERNOON. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:13 PM CDT | Freeze Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 42 hr |
Nearby
Freeze Warnings in Illinois, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.